# SDR SWIA2020021448458

- Difficulty date: December 28, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OPENING LOWER SILL LOWER LONGERON ANGLE STRIP HAS CORROSION SPOTS BETWEEN FS 319.70 THRU FS 349.   (C-CHECK) RO 2/10/2020   REPLACED SERVICE DOOR LOWER SILL ANGLE IAW CRJ200 SRM. P/N-CR3523-5-3 TAG#A79034 P/N-CR3523-5-3 TAG#A84833 P/N-CR3522-5-3 TAG#A83951 P/N-CR3523-5-3 TAG#A84833 P/N-CR3522-5-4 TAG#A83069 P/N-601R-38303-253 TAG#B21493 P/N: AN3H10A TAG:B14970 T/W: AAR527961 CAL DD: 10/02/220
